HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Geometry of D_4 conformal triality and singularities of tangent surfaces

Files in This Item:
pre1051.pdf222.48 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84195

Title: Geometry of D_4 conformal triality and singularities of tangent surfaces
Authors: Ishikawa, G. Browse this author
Machida, Yoshinori Browse this author
Takahashi, Masatomo Browse this author
Issue Date: 25-Mar-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1051
Start Page: 1
End Page: 17
Abstract: It is well known that the projective duality can be understood in the context of geometry of An-type. In this paper, as D4-geometry, we construct explicitly a flag manifold, its triplefibration and differential systems which have D4-symmetry and conformal triality. Then we give the generic classification for singularities of the tangent surfaces to associated integral curves, which exhibits the triality. The classification is performed in terms of the classical theory on root systems combined with the singularity theory of mappings. The relations of D4-geometry with G2-geometry and B3-geometry are mentioned. The motivation of the tangent surface construction in D4-geometry is provided.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69855
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University